The Michigan Mathematical Journal

Geometry of operator spaces.

Å. Lima, E. Oja, T. S. S. R. K. Rao, and D. Werner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 3 (1994), 473-490.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005074

Digital Object Identifier
doi:10.1307/mmj/1029005074

Mathematical Reviews number (MathSciNet)
MR1297703

Zentralblatt MATH identifier
0823.46023

Subjects
Primary: 46B28: Spaces of operators; tensor products; approximation properties [See also 46A32, 46M05, 47L05, 47L20]
Secondary: 47D15

Citation

Lima, Å.; Oja, E.; Rao, T. S. S. R. K.; Werner, D. Geometry of operator spaces. Michigan Math. J. 41 (1994), no. 3, 473--490. doi:10.1307/mmj/1029005074. https://projecteuclid.org/euclid.mmj/1029005074


Export citation